Show simple item record

dc.contributor.authorFrazho, A.E.
dc.contributor.authorTer Horst, S.
dc.contributor.authorKaashoek, M.A.
dc.date.accessioned2016-01-25T06:48:48Z
dc.date.available2016-01-25T06:48:48Z
dc.date.issued2014
dc.identifier.citationFrazho, A.E. et al. 2014. State space formulae for stable rational matrix solutions of a Leech problem. Indagationes mathematicae, 25(2):250-274.[http://www.journals.elsevier.com/indagationes-mathematicae/]en_US
dc.identifier.issn0019-3577
dc.identifier.urihttp://hdl.handle.net/10394/16009
dc.description.abstractGiven stable rational matrix functions G and K, a procedure is presented to compute a stable rational matrix solution X to the Leech problem associated with G and K, that is, G(z)X(z) = K(z) and sup|z|≤1 ∥X(z)∥ ≤ 1. The solution is given in the form of a state space realization, where the matrices involved in this realization are computed from state space realizations of the data functions G and K.en_US
dc.description.urihttp://dx.doi.org/10.1016/j.indag.2013.07.001
dc.description.urihttp://www.journals.elsevier.com/indagationes-mathematicae/
dc.language.isoenen_US
dc.publisherElsevieren_US
dc.subjectLeech problemen_US
dc.subjectstable rational matrix functionsen_US
dc.subjectstate space representationsen_US
dc.subjectouter spectral factorizationen_US
dc.titleState space formulae for stable rational matrix solutions of a Leech problemen_US
dc.typeArticleen_US
dc.contributor.researchID24116327 - Ter Horst, Sanne


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record